# SDR GAIA01263ST

- Difficulty date: August 6, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED CARGO TIE DOWN FITTING CRACKED BS 720A, LBL 24, LBL 24, WL 156, FORWARD CARGO PIT.  ACCOMPLISHED CARGO TIE DOWN FITTING REPLACEMENT IAW B727 SRM 51-30-2.  (M)
